UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Pseudoholomorphic tori in the Kodaira-Thurston manifold

Evans, JD; Kedra, J; (2015) Pseudoholomorphic tori in the Kodaira-Thurston manifold. COMPOSITIO MATHEMATICA , 151 (12) pp. 2212-2250. 10.1112/S0010437X15007460.

Full text not available from this repository.
Type: Article
Title: Pseudoholomorphic tori in the Kodaira-Thurston manifold
DOI: 10.1112/S0010437X15007460
Keywords: Science & Technology, Physical Sciences, Mathematics, family Gromov-Witten invariant, pseudoholomorphic curve, non-Kahler, Kodaira-Thurston, nilpotent Lie group, GROMOV-WITTEN INVARIANTS, SYMPLECTIC-MANIFOLDS, QUANTUM COHOMOLOGY, SIGMA-MODELS, K3 SURFACES, KAHLER, EXAMPLES, CURVES
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/1360031
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item